PDA

View Full Version : Shallow breathing?



hating_that_pred
03-17-2014, 11:38 PM
Is it a common to have feelings of shallow breathing while tapering off pred?

Nonna
03-18-2014, 06:57 PM
Shortness of breathe is not listed as a withdrawal symptoms, you should probably call in to the doctor

hating_that_pred
03-18-2014, 09:20 PM
Cheers Nonna

I better get around to that

steve.b
03-20-2014, 08:02 AM
how did your doctors visit go ...... or are you still getting there?

hating_that_pred
03-20-2014, 07:36 PM
My doctor told me i'm still stable and that I am just having a bit of a tough time adjusting to a lower dose.

kim,l
03-23-2014, 04:07 AM
adjustment is hard and not very much fun hang in there hope you feel better soon.

Nonna
04-01-2014, 08:56 AM
Hey, how's it going? Feeling any better?

Saysusie
04-01-2014, 10:48 AM
I'm a bit concerned about the shortness of breath. Is it continuing? If so, I think that you should request that your doctor check your lungs for possible inflammation or fluid as this can happen when tapering off of the Prednisone.
Please let us know how you are.

Peace and Blessings
Namaste
Saysusie